Changes of variable which preserve almost everywhere approximate differentiability
Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 321-325
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_2_321_325,
author = {James Foran},
title = {Changes of variable which preserve almost everywhere approximate differentiability},
journal = {Colloquium Mathematicum},
pages = {321--325},
year = {1981},
volume = {45},
number = {2},
doi = {10.4064/cm-45-2-321-325},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-321-325/}
}
TY - JOUR AU - James Foran TI - Changes of variable which preserve almost everywhere approximate differentiability JO - Colloquium Mathematicum PY - 1981 SP - 321 EP - 325 VL - 45 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-321-325/ DO - 10.4064/cm-45-2-321-325 LA - en ID - 10_4064_cm_45_2_321_325 ER -
%0 Journal Article %A James Foran %T Changes of variable which preserve almost everywhere approximate differentiability %J Colloquium Mathematicum %D 1981 %P 321-325 %V 45 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-321-325/ %R 10.4064/cm-45-2-321-325 %G en %F 10_4064_cm_45_2_321_325
James Foran. Changes of variable which preserve almost everywhere approximate differentiability. Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 321-325. doi: 10.4064/cm-45-2-321-325
Cité par Sources :